# SDR 05FDEA04149

- Difficulty date: December 5, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- Engine: Pwa PW4462
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Latch
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0539:  RT WING LEADING EDGE ACCESS PANEL 617CB INTERIOR FRONT, SPAR LOWER CAP, UPPER SURFACE FOUND CORROSION AT LATCH CONTACT AREA.** S/D COMING**
